# SDR JR2R20170530173

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 995790063
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED ON INBD SIDE, AROUND FASTNER.  REPAIRED THE INTERCOSTAL IAW SRM 53-01, FIG 2.
